Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Some operator equations in a class of continuous mappings of analytic spaces

  • 17 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    G. Köthe, “Dualität in der Funktionentheorie,” J. Reine Angew. Math.,191, 29–49 (1953).

  2. 2.

    M. G. Khaplanov, “Linear transformations of analytic spaces,” Dokl. Akad. Nauk SSSR,80, No. 1, 21–24 (1951).

  3. 3.

    N. I. Nagnibida, “Operators commuting with operators of multiplication by analytic functions and the bases of quasipowers connected with them,” Teor. Funktsii, Funktsional. Anal. Prilozhen.,13, 63–67 (1971).

  4. 4.

    M. I. Nagnibida, “Certain isomorphisms and quasipower bases for the space of functions analytic in a disk,” Dop. Akad. Nauk Ukr. RSR, Ser. A, No. 1, 29–31 (1975).

  5. 5.

    I. I. Ibragimov and N. I. Nagnibida, “The matrix method and bases of quasipowers in the space of functions, analytic in a disk,” Usp. Mat. Nauk,30, No. 6, 101–146 (1975).

  6. 6.

    É. I. Kasimov, “On a system which is a basis,” Dokl. Akad. Nauk SSSR,208, No. 5, 1023–1025 (1973).

  7. 7.

    N. I. Nagnibida, “On a general method of constructing complete systems of analytic functions,” Ukr. Mat. Zh.,28, No. 5, 681–685 (1976).

  8. 8.

    R. M. Crownover and R. C. Hansen, “Commutants of generalized integrations on a space of analytic functions,” Indiana Univ. Math. J.,26, No. 2, 233–245 (1977).

  9. 9.

    N. I. Berezovskii and N. I. Nagnibida, “On roots of some operators in analytic spaces,” Ukr. Mat. Zh.,31, No. 4, 351–356 (1979).

  10. 10.

    I. S. Iokhvidov, Hankel and Toeplitz Matrices and Forms [in Russian], Nauka, Moscow (1974).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 34, No. 2, pp. 208–211, March–April, 1982.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kovdrysh, V.F., Nagnibida, N.I. Some operator equations in a class of continuous mappings of analytic spaces. Ukr Math J 34, 168–171 (1982).

Download citation


  • Continuous Mapping
  • Operator Equation
  • Analytic Space